RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 4, Pages 627–632 (Mi mz10531)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

On the Methods of Study of the Asymptotic Behavior of Solutions of Singular Differential Equations

N. K. Makinaa, É. A. Nazirovab, Ya. T. Sultanaevc

a L. N. Gumilev Eurasian National University
b Bashkir State University, Ufa
c Bashkir State Pedagogical University, Ufa

Keywords: singular differential equation, WKB asymptotics, Levinson method.

DOI: https://doi.org/10.4213/mzm10531

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:4, 603–608

Bibliographic databases:

Received: 20.04.2014

Citation: N. K. Makina, É. A. Nazirova, Ya. T. Sultanaev, “On the Methods of Study of the Asymptotic Behavior of Solutions of Singular Differential Equations”, Mat. Zametki, 96:4 (2014), 627–632; Math. Notes, 96:4 (2014), 603–608

Citation in format AMSBIB
\Bibitem{MakNazSul14}
\by N.~K.~Makina, \'E.~A.~Nazirova, Ya.~T.~Sultanaev
\paper On the Methods of Study of the Asymptotic Behavior of Solutions of Singular Differential Equations
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 4
\pages 627--632
\mathnet{http://mi.mathnet.ru/mz10531}
\crossref{https://doi.org/10.4213/mzm10531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344338}
\zmath{https://zbmath.org/?q=an:06435027}
\elib{http://elibrary.ru/item.asp?id=22834427}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 4
\pages 603--608
\crossref{https://doi.org/10.1134/S0001434614090363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500036}
\elib{http://elibrary.ru/item.asp?id=24945643}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920198884}


Linking options:
  • http://mi.mathnet.ru/eng/mz10531
  • https://doi.org/10.4213/mzm10531
  • http://mi.mathnet.ru/eng/mz/v96/i4/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. F. Valeev, E. A. Nazirova, Ya. T. Sultanaev, “On a new approach for studying asymptotic behavior of solutions to singular differential equations”, Ufa Math. J., 7:3 (2015), 9–14  mathnet  crossref  isi  elib
    2. N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Math. Notes, 100:3 (2016), 486–490  mathnet  crossref  crossref  mathscinet  isi  elib
    3. N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev, “On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients”, Math. Notes, 104:4 (2018), 606–611  mathnet  crossref  crossref  isi  elib
    4. N. F. Valeev, Ya. T. Sultanaev, E. A. Nazirova, “Spektralnye svoistva differentsialnykh operatorov s ostsilliruyuschimi koeffitsientami”, Tr. MMO, 80, no. 2, MTsNMO, M., 2019, 179–195  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:281
    Full text:62
    References:53
    First page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020